Let G be a complete convex geometric graph, and let F be a family of
subgraphs of G. A blocker for F is a set of edges, of smallest possible size,
that has an edge in common with every element of F. In [C. Keller and M. A.
Perles, Blockers for simple Hamiltonian paths in convex geometric graphs of
even order, Disc. Comput. Geom., 60(1) (2018), pp. 1-8] we gave an explicit
description of all blockers for the family of simple (i.e., non-crossing)
Hamiltonian paths (SHPs) in G in the even' case |V(G)|=2m. It turned out that all the blockers are simple caterpillar trees of a certain class. In this paper we give an explicit description of all blockers for the family of SHPs in the odd’ case |V(G)|=2m-1. In this case, the structure of the blockers is more
complex, and in particular, they are not necessarily simple. Correspondingly,
the proof is more complicated.

生成讲解博客的中文版本

生成AI智能校验的中文版本